# SDR 7AJA2019040200001

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N892GT
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8151
- Aircraft time: 980 hours, 1,920 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 980 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A233050200
- Part serial: M1757
- Condition: Warning Light
- Location: Tail Rotor
- Part time: 980 hours, 1,920 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TGB CHIP LIGHT ILLUMINATED IN LEVEL FLIGHT EN ROUTE.  LIGHT FLICKERED AND THEN EXTINGUISHED AND REMAINED OFF FOR THE REST OF THE FLIGHT FOLLOWING POWER REDUCTION PER RFM.  MAINTENANCE PERFORMED PROCEDURES IAW EC130T2 AMM 05-50-00, 6-1.  NO CHIPS OR DEFECTS FOUND DURING FAULT ISOLATION PROCEDURE.  AIRCRAFT WAS RETURNED TO SERVICE.
